MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 3400
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during implant testing, the 65j shock had an impedance of 96 ohms but the 10j shock impedance was 125 ohms.The next day the impedance was 85 ohms with the 10j shock.Technical services suspects the tissue interface may account for the impedance differences.Three years later, the doctor explanted the entire system.It was replaced with a new pulse generator and electrode.There were no additional adverse patient effects.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23279431
Report Number2124215-2025-72508
Device Sequence Number8737072
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)160901(10)A114757
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2016
Device Model Number3400
Device Catalogue Number3010
Device Lot NumberA114757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR
Patient SexFemale